# SDR SWAA2022040473912

- Difficulty date: February 17, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737*
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Depressor
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR CUTOUT PRESSURE SEAL DEPRESSOR CRACKED NEAR UPPER HINGE (UPPER SIDE OF HINGE) / [01] REMOVED PRESSURE SEAL DEPRESSOR AT L1-DOOR. REF. B737-7.SRM-51-40-02-0G-0;[02] VERIFIED STEP 1;[03] LOCATED AND DRILL NEW PRESSURE SEAL DEPRESSOR IAW B737-700 SRM 51-40-05-0G-0;[04] VERIFIED STEP 3 OK TO INSTALL NEW PRESSURE SEAL DEPRESSOR;[05] INSTALLED NEW PRESSURE SEAL DEPRESSOR AT FWD ENTRY DOOR CUT OUT NEAR UPPER HINGE AS PER SRM. 51-40-02.;[06] VERIFIED STEP 5;[07] OK TO TOP COAT FWD ENTRY DOOR CUTOUT PRESSURE SEAL DEPRESSOR;[08] APPLIED TOP COAT PAINT NEW PRESSURE SEAL DEPRESSOR AS PER AMM. 51-21-73.;[09] VERIFIED STEP 8
